Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Diagnosed with nerve palsy with pupil involvement. Had pituitary tumor resection and gamma knife radiation. Side effect of the radiation?

Hi I was diagnos with third nerve palsy with pupil involvement, I was just wondering how long is going to last. It s been 5 months now. I had pituitary tumor resection 4 years ago and one dose of gamma knife radiation . Neurosurgeon and neuro opthamologist is not agreeing on the cause. My neuroopthamologist said it was a side effect of radiation but neurosurgeon said no . Having pressure in back of my eye. MRI mra ct scan are normal .
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Ophthalmologist 's  Response
Pupil involving third nerve palsy is a rare complication of stereotactic radiation and you tell your MRI shows no extension of tumor into cavernous sinus.
Were you adviced steroids when diagnosed 5mths ago.?
How much of improvement have you had in 5mths...would actually judge if you have any chance of improvements. But cross your fingers, you never know you might have spontaneous improvement.
Answered: Mon, 8 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor